# SDR 04FDEA00028

- Difficulty date: January 5, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A7116509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BAY BETWEEN BS 1513 -1547, LONGERON 45, LONGERON SPLICE CRACKED. SPLICE LONGERON AT BS 5-113 - 1547, 45 RT, REMOVED AND REPLACED AS PER   SRM 51-33-01 VOL. II. NEW SPLICE FABRICATED AS PER DWG A5A7116.
